MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE MC SYSTEM; MYSPINE SYSTEM

MEDACTA INTERNATIONAL SA MYSPINE MC SYSTEM; MYSPINE SYSTEM
Model Number 7.0704
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 29 january 2021: lot 03982s: (b)(4) items manufactured and released on 22-dec-2020.Expiration date: 2021-06-07.No anomalies found related to the problem.Myspine planning review: images qc: the images we received were subjected to quality control, the result of which was positive after the confirmation about patient surname from the branch; reconstruction: the reconstruction is precise and correct, all areas were clearly identifiable.The reconstructed profiles follow accurately the contour of the vertebrae; planning: the surgeon modified the planning, after that, the branch informed us in order to make additional modification for the levels l04, l05, s01 and s02.Finally, the surgeon validate the case; guide: the guide was designed according to the trajectory of the screws in the planning validated.We wrote to the branch to inform the surgeon about some osteotomies and some indication because these vertebrae has a particular morphology.Moreover, we wrote also for the increased tubes length.Conclusions: our analysis of the myspine process of this case found no deviations from the standard procedures.
 
Event or Problem Description
Spinal fixtaion was performed at l4-s2 with myspine guides.The surgeon was not able to set the myspine guide l4 and l5 on the patient bone because the bone model was completely different from the patient bone.The surgeon inserted the pedicle screw at l4-l5 without using the myspine guide.The surgeon was difficult to set the myspine guide s1 and s2 on the patient bone because the sleeve was designed into the hole.It was hard to confirm if the guide was correctly set on during the surgery.Due to this event the surgery was prolonged about 1 hour.Total surgery time was about 5 hours.The surgeon expressed an opinion that he felt the myspine accuracy became lower than in the past.L5 osteotomy was performed according to planning but the patient bone shape and the bone model shape were significantly different.The surgeon felt that the bone model were recected too much.

Brand Name
MYSPINE MC SYSTEM
Common Device Name
MYSPINE SYSTEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11341872
Report Number3005180920-2021-00126
Device Sequence Number4759799
Product Code PQC
UDI-Device Identifier07630040717298
UDI-Public07630040717298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2021
Device Model Number7.0704
Device Catalogue Number7.0704
Device Lot Number03982S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR